Welcome to the Shroomery Message Board! You are experiencing a small sample of what the site has to offer. Please login or register to post messages and view our exclusive members-only content. You'll gain access to additional forums, file attachments, board customizations, encrypted private messages, and much more!
Was this from a trip within the past day or two? When I was younger I took dxm a few times (I wouldn't recommend it to anyone) and certain dissociative effects would linger for a few days in some cases. Especially if I was smoking pot or drinking the following days. This can be especially true if you re-dosed during the trip and affected your sigma receptors more strongly. With normal ingestion the NMDA receptor is whats mostly affected but if re-dosed the dxm has a harder time breaking down into dxo and you end up with more actual dxm in your blood. This generally affects the sigma receptor more strongly and often causes much more negative psychosis type effects that can linger for a while. If it's been a couple weeks I would recommend possibly seeing a tharipist. If it's only been a few days I would just try to relax and sleep as much as possible and just give it more time. Time and relaxation/meditation should fix things. That being said I never had any seriously long-lasting side effects and again if that's the case it may be beneficial to see a psychologist.